Alert archive / Missouri / Flash Flood Warnings in 2011

Flash Flood Warning 56, NWS Springfield, MO

July 13, 2011Phelps County, Pulaski County, Missouri

NWS Springfield, MO issued this flash flood warning at Jul 13, 2011, 12:54 AM CDT for Phelps County, Pulaski County, Missouri. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2011, 12:54 AM CDT (05:54 UTC)
Expired
Jul 13, 2011, 6:00 AM CDT
In force
5 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Phelps County, MO, Pulaski County, MO

The radar

The St Louis radar (KLSX), 126 km from the middle of the area, began a volume at 05:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.9 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1117 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1117 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
2434 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

948 
WGUS53 KSGF 130554
FFWSGF
MOC161-169-131100-
/O.NEW.KSGF.FF.W.0056.110713T0554Z-110713T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1254 AM CDT WED JUL 13 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN PHELPS COUNTY IN EAST CENTRAL MISSOURI...
  NORTHERN PULASKI COUNTY IN CENTRAL MISSOURI...

* UNTIL 600 AM CDT.

* AT 1251 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. RAINFALL RATES OF TWO INCHES PER HOUR WILL BE         
  POSSIBLE WITH THESE STORMS. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE O AT JONES CREEK JUST SOUTH OF DIXON...
ROUTE Y NORTHWEST OF ROLLA...
ROUTE T NORTHWEST OF WAYNESVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

&&

LAT...LON 3787 9172 3782 9241 3802 9240 3801 9197
      3804 9195 3803 9193 3805 9190 3805 9164
      3816 9163 3816 9154 3807 9151 3797 9152

$$
DSA
2 follow-up statements
399 
WGUS73 KSGF 130912
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
412 AM CDT WED JUL 13 2011

MOC161-169-131100-
/O.CON.KSGF.FF.W.0056.000000T0000Z-110713T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PHELPS MO-PULASKI MO-
412 AM CDT WED JUL 13 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR
NORTHERN PHELPS AND NORTHERN PULASKI COUNTIES...

AT 406 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW
MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
THIS ADDITIONAL RAINFALL WILL LIKELY LEAD TO FLOODING OF SMALL 
STREAMS AND CREEKS...AS NEARLY THREE INCHES OF RAIN HAS OCCURRED 
OVER LOCATIONS WITHIN THE WARNED AREA.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE O AT JONES CREEK JUST SOUTH OF DIXON...
ROUTE Y NORTHWEST OF ROLLA...
ROUTE T NORTHWEST OF WAYNESVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3787 9172 3782 9241 3802 9240 3801 9197
      3804 9195 3803 9193 3805 9190 3805 9164
      3816 9163 3816 9154 3807 9151 3797 9152

$$

CRAMER
295 
WGUS73 KSGF 131053 RRA
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
553 AM CDT WED JUL 13 2011

MOC161-169-131103-
/O.EXP.KSGF.FF.W.0056.000000T0000Z-110713T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PHELPS MO-PULASKI MO-
553 AM CDT WED JUL 13 2011

...THE FLASH FLOOD WARNING WILL EXPIRE AT 600 AM CDT FOR NORTHERN
PHELPS AND NORTHERN PULASKI COUNTIES...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3787 9172 3782 9241 3802 9240 3801 9197
      3804 9195 3803 9193 3805 9190 3805 9164
      3816 9163 3816 9154 3807 9151 3797 9152

$$

CRAMER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 7:14 PM CDT, 5 hours 40 minutes earlier.

Area forecast discussion, Jul 12, 7:14 PM CDT, 5 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
714 PM CDT TUE JUL 12 2011

...UPDATE TO AVIATION...

.DISCUSSION...

THUNDERSTORM/PRECIPITATION CHANCES REMAIN FOCUS OF THE SHORT TERM
FORECAST...WITH A RATHER IMPRESSIVE RETURN TO EXCESSIVELY HOT
CONDITIONS EXPECTED FOR THE EXTENDED.

BEGINNINGS OF SHOWER AND THUNDERSTORM ACTIVITY GETTING UNDERWAY AS
OF 1845Z...AS TROPICAL MID LEVEL WAVE OVER CENTRAL OK MOVES TOWARD
THE REGION.  EXPECT TO SEE EXPANSION IN THUNDERSTORM COVERAGE THIS
AFTERNOON AND EVENING AS VORT MAX APPROACHES THE AREA.  OVERALL WEAK
SHEAR AND MEDIOCRE MID LEVEL LAPSE RATES WILL MITIGATE AN ORGANIZED
SEVERE THREAT...BUT PWAT VALUES IN THE 1.6 INCH RANGE AND DECENT LOW
LEVEL THETA-E DIFFERENTIALS SUGGESTS A WET/HYBRID MICROBURST THREAT
WITH THE STRONGEST STORMS.

CONVECTIVE TRENDS THIS EVENING AND OVERNIGHT UNCLEAR AT THIS
TIME...AS VORT VERY SLOWLY MOVES TOWARD AND OVER THE CWA.  THINK
THAT VORT ADVECTION AND ASSOCIATED LARGE SCALE LIFT WILL BE ENOUGH
TO MAINTAIN CONVECTION THROUGH MUCH OF THE NIGHT...LIKELY FOCUSED ON
ANY OUTFLOW FROM MORE DIURNALLY FORCED STORMS THIS AFTERNOON.
RESULT SHOULD BE WIDESPREAD...BUT DISORGANIZED CONVECTION OVERNIGHT.
CONFIDENCE IN QPF QUITE LOW RIGHT NOW...AS MODEL GUIDANCE APPEARS TO
HAVE A RATHER POOR HANDLE ON THIS SYSTEM...ESPECIALLY QPF.  WITH
PWATS APPROACHING 2 INCHES AND WARM RAIN PROCESSES EXPECTED...THINK
THAT HEAVY TO TORRENTIAL RAINFALL WILL BE POSSIBLE WITH THE
STRONGEST STORMS THIS EVENING/OVERNIGHT...AND HAVE GONE NEAR HPC
QPF...WELL ABOVE MOST IF NOT ALL AVAILABLE MODEL GUIDANCE.  STORM
MOTIONS ALSO LOOK TO BE VERY SLOW TO ALMOST NIL...SO RAIN COULD BE
FOCUSED OVER A GIVEN AREA FOR A WHILE.  THANKFULLY WITH SUCH DRY
GROUND ACROSS THE REGION...FLOOD AND FLASH FLOOD RISK WILL BE
MITIGATED SOMEWHAT.  NONETHELESS...THINK THAT LOCALIZED FLOOD/FLASH
FLOODING WILL BE POSSIBLE IN A FEW SPOTS.  CERTAINLY DON'T THINK
THREAT IS SUCH TO NECESSITATE ANY SORT OF FLASH FLOOD WATCH...BUT
THREAT WILL CONTINUE TO BE MENTIONED IN HWO PRODUCT.

RAIN/THUNDERSTORMS WILL CONTINUE THROUGH MOST OF THE DAY TOMORROW AS
VORT REMAINS OVER THE AREA.  UNCERTAINTIES WITH CONVECTIVE COVERAGE
YIELDS SOME QUESTIONS AS TO HIGH TEMPS FOR THE DAY TOMORROW...WITH
ANY AREA THAT SEES MORE THAN A SHORT PERIOD OF CLEARING LIKELY
WARMING QUITE QUICKLY.  THURSDAY NIGHT INTO FRIDAY...SHOULD SEE RAIN
START TO COME TO AN END BY THURSDAY NIGHT AS VORT MAX EXITS
SOUTHEAST.  GFS CURRENTLY GENERATING AN MCS THURSDAY NIGHT THAT
DROPS DOWN ACROSS THE AREA.  RIGHT NOW...AM SEEING LITTLE IN THE
MASS FIELDS (BOTH WITHIN GFS AND OTHER MODEL SOURCES) TO REALLY
SUPPORT THIS SOLUTION.  SO FOR NOW...WILL BET AGAINST MCS
CHANCES...AND CONTINUE WITH A CLEARING TREND BY FRIDAY AFTERNOON.

TEMPS ON FRIDAY LOOK TO CLIMB BACK INTO THE MID 90S OVER SE
KANSAS/WESTERN MO AND LOW 90S ELSEWHERE...PERHAPS A LITTLE HIGHER IF
CLEARING COMMENCES FASTER THAN CURRENTLY EXPECTED.  HEAT REALLY
RETURNS IN IMPRESSIVE FASHION INTO THE WEEKEND...AS MASSIVE UPPER
RIDGE CENTERS ITSELF OVER A BIT NORTH OF THE KANSAS CITY AREA.  END
RESULT FOR THE FORECAST AREA WILL BE A VERY TROPICAL AIR MASS...WITH
EASTERLIES ALOFT AND RICH MOISTURE AT THE SURFACE.  NO REASON TO
THINK THAT HIGHS THROUGH THE WEEKEND WON'T BE IN THE UPPER 90S OVER
THE OZARKS...AND NEAR OR ABOVE 100 OVER THE OSAGE PLAINS AND AREAS
NORTH OF THE OZARK PLATEAU.  UNFORTUNATELY...SUSPECT THAT WE'LL SEE
MORE IMPRESSIVE AFTERNOON DEW POINTS THAN WE HAVE THE LAST FEW
DAYS...ESPECIALLY IF APPRECIABLE RAIN FALLS THESE NEXT FEW DAYS.
STILL A LITTLE EARLY TO HOIST ANY SORT OF EXCESSIVE HEAT PRODUCT FOR
THE END OF THE WEEK/WEEKEND...BUT WON'T BE AT ALL SURPRISED TO SEE
AT LEAST AN ADVISORY EVENTUALLY BECOME NECESSARY.

BOXELL

&&

.AVIATION...
/ISSUED 708 PM CDT TUE JUL 12 2011/

FOR THE 13/0000Z KSGF/KJLN/KBBG TAFS...AN UPPER LEVEL DISTURBANCE
OVER THE PLAINS WILL MOVE INTO MO ON WED. ISOLATED TO SCATTERED
TSTMS WILL BE POSSIBLE THROUGH THE TAF PERIOD ON A REGIONAL
BASIS...WITH MORE FAVORED TIMES BEING DRIVEN BY DIURNAL HEATING
(AFTERNOON/EVENING). ATTM...HARD TO BE VERY SPECIFIC ABOUT TIMING
AND TSTM COVERAGE IN THE LOCAL TAF AREAS. WILL MONITOR TRENDS AND
MAKE AMENDMENTS AS NEEDED. OUTSIDE OF TSTMS...TAFS ARE VFR.

DSA

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jul 13, 12:29 AM CDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1229 AM CDT WED JUL 13 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-140530-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1229 AM CDT WED JUL 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT.

WEATHER HAZARDS EXPECTED...

SIGNIFICANT LIGHTNING RISK.
LIMITED THUNDERSTORM WIND RISK.
LIMITED HAIL RISK.
LIMITED FLASH FLOODING RISK.

DISCUSSION...

THUNDERSTORMS WILL BECOME MORE NUMEROUS OVERNIGHT ACROSS THE
MISSOURI OZARKS AND SOUTHEAST KANSAS WITH FREQUENT CLOUD TO GROUND
LIGHTNING POSSIBLE. WHILE MOST OF THE STORMS SHOULD REMAIN BELOW
SEVERE LIMITS WITH WIND GUSTS BELOW 50 MPH...SOME OF THE STRONGER
STORMS MAY PRODUCE WIND GUSTS OVER 60 MPH AND HAIL TO THE SIZE OF
QUARTERS. HEAVY RAINFALL WILL ALSO ACCOMPANY THE STORMS AND MAY
LEAD TO ISOLATED FLASH FLOODING IF STORMS MOVE ACROSS THE SAME LOCATIONS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE WEDNESDAY AND THURSDAY
AS THE UPPER LEVEL DISTURBANCE MOVES ACROSS THE AREA. A FEW
STRONG TO SEVERE STORMS WILL BE POSSIBLE.

THUNDERSTORMS THAT DEVELOP WEDNESDAY AND THURSDAY WILL BE CAPABLE
OF PRODUCING PERIODS OF LOCALIZED VERY HEAVY RAINFALL. LOW SOIL
MOISTURE DUE TO BELOW NORMAL RAINFALL OVER THE LAST ONE TO TWO
MONTHS WILL MITIGATE SOME OF THE FLOODING RISK...BUT A FEW
INSTANCES OF LOCALIZED FLOODING IN POOR DRAINAGE AREAS WILL BE
POSSIBLE.

HOT WEATHER WILL RETURN LATE IN THE WEEK INTO NEXT WEEKEND...WITH
HEAT INDEX VALUES OVER 100 DEGREES LIKELY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

LINDENBERG

In the hours before

Local storm report, Jul 12, 9:39 PM CDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
939 PM CDT TUE JUL 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND DMG     3 NE ROCKY MOUNT        38.31N 92.68W
07/12/2011                   MILLER             MO   FIRE DEPT/RESCUE

            A CARPORT WAS FLIPPED UPSIDE DOWN AND LARGE LIMBS BLOWN
            DOWN.

&&

MGRIFFIN
Special weather statement, Jul 12, 10:38 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1038 PM CDT TUE JUL 12 2011

MOZ057-058-130415-
MARIES MO-MILLER MO-
1038 PM CDT TUE JUL 12 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MILLER AND
NORTHWESTERN MARIES COUNTIES UNTIL 1115 PM CDT...

AT 1035 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR MARYS HOME...OR 10 MILES EAST OF
ELDON...MOVING EAST AT 15 MPH. SMALL HAIL...AND WINDS AROUND 50 MPH
ARE EXPECTED WITH THIS STORM. THE SLOW MOVING STORMS WILL ALSO
PRODUCE LOCALIZED VERY HEAVY RAINFALL.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS
CREEKS...DITCHES AND UNDERPASSES.

LAT...LON 3834 9240 3834 9228 3833 9226 3834 9220
      3830 9218 3829 9191 3824 9190 3823 9190
      3821 9249 3839 9254 3840 9240
TIME...MOT...LOC 0337Z 259DEG 13KT 3832 9239

DSA
Local storm report, Jul 12, 11:52 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1152 PM CDT TUE JUL 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1122 PM     TSTM WND DMG     5 NE LAURIE             38.26N 92.78W
07/12/2011                   MORGAN             MO   LAW ENFORCEMENT

            BOAT DOCK DAMAGED. WIND GUST ALSO FLIPPED SEVERAL BOATS
            OVER AND SET OTHERS ADRIFT.

&&

LINDENBERG
Special weather statement, Jul 12, 11:53 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1153 PM CDT TUE JUL 12 2011

MOZ056-057-069-130600-
CAMDEN MO-MILLER MO-MORGAN MO-
1153 PM CDT TUE JUL 12 2011

...SIGNIFICANT WEATHER ADVISORY FOR CAMDEN...MILLER AND SOUTHEASTERN
MORGAN COUNTIES UNTIL 100 AM CDT...

AT 1152 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 4 MILES SOUTH OF BARNUMTON...OR 10 MILES WEST
OF CAMDENTON...MOVING NORTHEAST AT 15 MPH. WINDS AROUND 50 MPH ARE
EXPECTED WITH THIS STORM.

LAT...LON 3849 9269 3844 9262 3844 9258 3815 9218
      3792 9283 3805 9307 3807 9307 3851 9274
TIME...MOT...LOC 0453Z 225DEG 13KT 3805 9292

DSA

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 10:38 PM CDTSpecial Weather StatementSGFMiller37 min
Jul 12, 10:52 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan53 min
Jul 12, 11:53 PM CDTSpecial Weather StatementSGFCamden, Miller67 min
Jul 13, 12:29 AM CDTFlash Flood WarningSGFBenton, Camden, Maries, Miller, Morgan6 hr
Jul 13, 1:04 AM CDTSpecial Weather StatementSGFMaries56 min
Jul 13, 1:26 AM CDTSevere Thunderstorm WarningSGFWebster49 min
Jul 13, 2:03 AM CDTSevere Thunderstorm WarningSGFLaclede, Wright57 min
Jul 13, 3:02 AM CDTFlash Flood WarningSGFLaclede4 hr
Jul 13, 3:24 AM CDTFlash Flood WarningSGFShannon6 hr

Nearby

Flash Flood Warnings in Missouri, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.